Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi. My names Lisa and I'm almost 20. I've been suffering with acne since I was 13. These have been the hardest 7 years of my life. There are just undescribable. People who never been thru it, don't understand. It's a horrible feeling to be treated different, not wanting to go out in public or leave my house, being in pain from it, being made fun of, trying every medicine under the sun. Speaking of that, I've been on every singleeeee ance medicine created (except Accutane). I've been to 3 dermologists. Not one of them could clear me up completely. I finally told my current derm. that I'm fed up with my acne and suffering. It has truly ruined my life. I cant live a normal life. I just wish I could more than anything. Right now I'm on 3 different things for me face. Its helped a lil but not like it should be. I'm on minocycline, Retin-A, Benzcyline, o yeah..and birth control. I told her I'm willing to try Accutane. She said it was up to me if i wanted. She said there would be a lot of side effects. I'm seeing her in July again..and by then I want to make a decision. I know ppl who have been on accutane for over a year and their faces look great. I'm willing to have the side effects if it means that maybe one day I could actually look in the mirror without wanted to vomit. Does any1 have any advice? xoxo

Share this post


Link to post
Share on other sites

ive been thinking about taking it too but i hear that it can cause permanent hair loss, or starrt growing hair in places u never grew before, skin discoloration, yelowing of teeth, etc....i dont know if its worth it.

Share this post


Link to post
Share on other sites

I am so sorry for you. Cheer up. Go out and face the world. I know one of my friends had really bad skin and everyone looked at him as though we was nothing. I told him to look in there eyes and let them you that you are just as good or beter than them. Someone who judges without knowing someone is immature. Hope your skin clears up.

biggrin.gifbiggrin.gifbiggrin.gif

Share this post


Link to post
Share on other sites

I say if you feel acne is seriously ruining your life, try accutane asap. Its not as bad as everyone says it is. Most people about 80-90% experience very mild side effects e.g dry skin, dry eyes, dry lips.

But if you want to try a natural approach, which i believe is best. Supplements are great tempoary deficiency relievers, vits a b c e and zinc, acidopholiuus, flax/borage oils sulphur, all those products that help balance hormones and promote healthy skin.

Good Luck

Share this post


Link to post
Share on other sites
Guest <*>

I'm sorry to hear about your suffering, at least here we are all going through the same thing. I think you are in a position to take accutane now that you have tried everything else and it's spoiling your life. Good luck.

Share this post


Link to post
Share on other sites
I'm sorry to hear about your suffering, at least here we are all going through the same thing.  I think you are in a position to take accutane now that you have tried everything else and it's spoiling your life.  Good luck.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×